# SDR SWAA2022090635262

- Difficulty date: July 26, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT 2022-410074 / [01] REPLACED ANGLE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; DWG # 146A0081. REV. ?A?. AND DWG # 146A8123. REV. ?-?. SEE INDIVIDUAL SIGN-OFF BELOW ITEM RII;[02] REPLACED ANGLE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; DWG # 146A0081. REV. ?A?. AND DWG # 146A8123. REV. ?-?. SEE INDIVIDUAL SIGN-OFF BELOW ITEM RII
